MAUDE Adverse Event Report: MEDIVATORS INC. ENDO SMARTCAP; ENDO SMARTCAP TUBING

MEDIVATORS INC. ENDO SMARTCAP; ENDO SMARTCAP TUBING
Model Number 100145CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported a leak from their endo smartcap tubing.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without return of the device, a cause cannot be determined.The dhr for the lot subject of this event was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
ENDO SMARTCAP
Common Device Name
ENDO SMARTCAP TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key21944720
Report Number1651395-2025-00008
Device Sequence Number12934478
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public(01)00677964059087(17)280212(10)652432
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number(10)652432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown